Posted: October 10th, 2017

A clinic patient has recently been prescribed nitroglycerin for treatment of angina. He calls the nurse complaining of frequent headaches. Which of the following responses to the patient is correct?

A clinic patient has recently been prescribed nitroglycerin for treatment of angina. He calls the nurse complaining of frequent headaches. Which of the following responses to the patient is correct?

A. “Stop taking the nitroglycerin and see if the headaches improve.”
B. “Go to the emergency department to be checked because nitroglycerin can cause bleeding in the brain.”
C. “Headaches are a frequent side effect of nitroglycerine because it causes vasodilation.”
D. “The headaches are unlikely to be related to the nitroglycerin, so you should see your doctor for further investigation.”

Expert paper writers are just a few clicks away

Place an order in 3 easy steps. Takes less than 5 mins.

Calculate the price of your order

You will get a personal manager and a discount.
We'll send you the first draft for approval by at
Total price:
$0.00
Live Chat+1-631-333-0101EmailWhatsApp